# SDR CA971020015

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WITH NORMAL APPROACH FOR LANDING AND GEAR SELECTION,  GEAR FAILED TO COME DOWN.  ALTERNATE SELECTION MADE, OK.  LANDED OK.  SELECTOR VALVE REPLACED.
